Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 31, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 15, 2013, 10:33 PM CDT for Monroe County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2013, 10:33 PM CDT (03:33 UTC)
- Expired
- Apr 15, 2013, 11:00 PM CDT
- In force
- 27 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Monroe County, MO
The radar
The St Louis radar (KLSX), 132 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 10:13 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.6 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -86 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
388
WUUS53 KLSX 160333
SVRLSX
MOC137-160400-
/O.NEW.KLSX.SV.W.0031.130416T0333Z-130416T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1033 PM CDT MON APR 15 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MONROE COUNTY IN NORTHEAST MISSOURI...
* UNTIL 1100 PM CDT
* AT 1029 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
SANTA FE...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
SANTA FE...MONROE CITY...FLORIDA...STOUTSVILLE AND INDIAN CREEK.
THIS WARNING INCLUDES MARK TWAIN LAKE RECREATIONAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.
&&
LAT...LON 3934 9204 3966 9177 3966 9172 3954 9171
3943 9172 3934 9185 3934 9200
TIME...MOT...LOC 0333Z 224DEG 45KT 3937 9195
HAIL...1.00IN
WIND...<50MPH
$$
TES1 follow-up statement
693
WWUS53 KLSX 160358
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 PM CDT MON APR 15 2013
MOC137-160408-
/O.EXP.KLSX.SV.W.0031.000000T0000Z-130416T0400Z/
MONROE MO-
1058 PM CDT MON APR 15 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONROE COUNTY WILL
EXPIRE AT 1100 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM CDT.
LAT...LON 3934 9204 3966 9177 3966 9172 3954 9171
3943 9172 3934 9185 3934 9200
TIME...MOT...LOC 0358Z 224DEG 45KT 3959 9167
$$
TESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 8:38 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 15, 8:38 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 838 PM CDT MON APR 15 2013 .UPDATE... ISSUED AT 838 PM CDT MON APR 15 2013 AT 01Z...CDFNT EXTENDS FROM A JUST NW OF KMTO-OVER KBLV-JUST S OF KTBN LINE. THIS FRONT HAS BEEN STEADILY BUT SLOWLY PUSHING S OVER THE PAST SEVERAL HOURS AND WITH MID LVL FLOW REMAINING AT A SIMILAR AMPLIFICATION TONIGHT...SEE NO REASON WHY THE CDFNT WILL NOT CONTINUE TO DROP S OVERNIGHT. TEMPS DROP OFF INTO THE 50S PRETTY QUICKLY BEHIND IT WHILE READINGS REMAIN IN THE LO 70S AHEAD OF IT. ATMOSPHERE IS VERY CAPPED S OF THE FRONT...AND PROBABLY A GOOD INDICATOR OF WHERE THE FRONT IS IS TO LOOK AT THE LATEST IR SAT PIX FOR THE CLEARING EDGE. ALL EYES ARE WAITING FOR THE ANTICIPATED SHRA/TSRA TO BEGIN DEVELOPING WITH PPINE RADARS FOR THE EVENING SO FAR...UNTIL RECENTLY. NEW CELLS HAVE DEVELOPED OVER SWRN MO AND THIS SHOULD BE FOLLOWED BY ADDITIONAL DEVELOPMENT OVER THE NEXT 2-3HRS. THE FAVORED ZONE FOR PCPN WILL BE BETWEEN KSTL AND KUIN AND THRU KCOU/KJEF WHERE INCREASING H850-700 WAA WILL INTERACT INCREASINGLY WITH STRONG FRONTOGENESIS ASSOCIATED WITH FRONT ALOFT AS IT PUSHES SE INTO A MORE MOIST COLUMN. ALL OF THIS SHOULD BE SET TO GO BY 04Z. STILL SEE IT BEING A PROBLEM FOR MUCH IF ANY PCPN S OF THE FRONT THRU THE NIGHT...HOWEVER. THE SRN HALF OF THE PCPN THAT DOES DEVELOP WILL HAVE ENOUGH INSTABILITY TO SUPPORT THUNDER...WITH HAIL PREVALENT IN THE STRONGER CELLS...PRIMARILY IN THE SLIGHT RISK AREA ALG-S OF I-70 WHERE MID LEVEL LAPSE RATES ARE STEEPEST...SO WE ARE LOOKING AT A REAL NARROW CORRIDOR OF STRONG-SEVERE TSRA POTENTIAL BEFORE IT GETS TOO CAPPED FOR PCPN. THUNDER LOOKS QUITE LIMITED N OF BOWLING GREEN MO WITH COOLER ATMOSPHERE CONTINUING TO PRESS S THRU THE NIGHT. WAA FOR MUCH OF AREA SHOULD BE WINDING DOWN ARND 08-09Z...BUT PERSISTENT WAA JUST TO THE W WILL KEEP THE THREAT FOR RAIN GOING INTO TUESDAY MORNING FOR WHAT ADVECTS DOWNSTREAM. TES && .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 343 PM CDT MON APR 15 2013 FRONTAL BOUNDARY IS SLOWLY MOVING TO THE SOUTH THIS AFTERNOON WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND NORTH OF IT. WITH FLOW ALOFT REMAINING PARALLEL TO THE BOUNDARY...IT WILL MAKE VERY LITTLE PROGRESS TO THE SOUTH THIS EVENING...THEN AS LOW LEVEL JET BACKS TO THE SOUTH...COULD SEE FRONT SINK EVER SO SLIGHTLY FURTHER SOUTH...BUT CONFIDENCE IS LOW ON EXACT LOCATION OF THIS BOUNDARY BY DAYBREAK ON TUESDAY. SO AS ACTIVITY INCREASES IN COVERAGE TONIGHT ALONG AND NORTH OF BOUNDARY...IT WILL BE VERY SLOW IN ITS EXPANSION TO THE SOUTH AS WELL...SO KEPT HIGHER POPS ALONG AND NORTH OF I-44 FOR THIS EVENING...THEN INCREASE POPS TO THE SOUTH AFTER MIDNIGHT. STILL HAVE A SLIGHT RISK OF SEVERE WEATHER TONIGHT...THOUGH MAIN THREAT WILL BE LARGE HAIL. DUE TO THE FRONTAL BOUNDARY...LOWS TONIGHT WILL RANGE FROM THE LOW 40S FAR NORTH TO THE UPPER 50S FAR SOUTH. BYRD .LONG TERM...(TUESDAY THROUGH NEXT MONDAY) ISSUED AT 343 PM CDT MON APR 15 2013 (TUESDAY - WEDNESDAY) COLD FRONT IS PROGGED TO CONTINUE TO SLOWLY OOZE SOUTHWARD TO NEAR MO/AR BORDER BY 1200 UTC TUESDAY. THE FRONT WILL THEN BECOME QUASI-STATIONARY AND WAVER SLIGHTLY NORTHWARD DUE TO STRONG SW UPPER-LEVEL FLOW. TIED HIGHEST POPS/QPF ALONG AND JUST NORTH OF BAROCLINIC ZONE WHERE STRONGEST LOW-LEVEL CONVERGENCE AND FRONTOGENETICAL FORCING WILL EXIST. TAILORED POPS/QPF BACK A BIT IN THE AFTERNOON HOURS AS LARGE-SCALE SUBSIDENCE ABOVE 700 HPA SETS IN AS MIDLEVEL RIDGING AMPLIFIES. TEMPERATURES NORTH OF THE BOUNDARY WILL FEEL QUITE COOL WITH HIGHS GENERALLY IN THE 50S NORTH OF A KUUV-KSTL-K3LF LINE. SOUTH OF THE BOUNDARY...HIGHS WILL BE MUCH WARMER AND IN THE 70S. NWP GUIDANCE BEGINS TO DIVERGE WITH RESPECT TO PLACEMENT OF AFOREMENTIONED QUASI-STATIONARY FRONT TUESDAY NIGHT/WEDNESDAY. MODELS ARE GENERALLY 6-9 HOURS SLOWER LIFTING THE FRONT BACK NORTH OF THE AREA AS A WARM FRONT WITH THE NAM A BIT FASTER THAN THE GLOBAL MODELS. LARGE-SCALE FORCING FOR ASCENT IS VERY INCOCUOUS/NEARLY NON-EXISTENT TUESDAY NIGHT/WEDNESDAY AS MID/UPPER-LEVEL RIDGE IS OVER THE CWFA. HIGHEST POPS/QPF ARE LIKELY TO BE ONCE AGAIN TIED TO BAROCLINIC ZONE WHICH WILL BE SHIFTING FURTHER AND FURTHER NORTH WITH TIME. BEST CHANCE OF ELEVATED SHOWERS/STORMS ON TUESDAY NIGHT WILL BE ACROSS NORTHEAST MISSOURI AND WEST-CENTRAL ILLINOIS ON NOSE OF LLJ. IF STORMS DO GET GOING...AS PREVIOUS FORECASTER MENTIONED...SIGNIFICANT MUCAPE AND HIGH SHEAR COULD SUPPORT ORGANIZED CONVECTION WITH LARGE HAIL BEING THE PREDOMINATE THREAT. FURTHER SOUTH...THE WARM SECTOR WILL BE VERY UNSTABLE ON WEDNESDAY WITH SBCAPES IN EXCESS OF 2000 J/KG...BUT MAY BE AT LEAST PARTIALLY CAPPED WITH POSSIBLE EML ALOFT. CONTINUED LACK OF SYNOPTIC-SCALE FORCING AND BORDERLINE DEEP LAYER SHEAR (~30-35 KNOTS) SUGGESTS MORE ISOLATED-SCATTERED CONVECTION WITH SOME OF THE STRONGER STORMS POTENTIALLY BEING CAPABLE OF PRODUCING STRONG DAMAGING WINDS AND LARGE HAIL. (WEDNESDAY NIGHT - THURSDAY NIGHT) TIMING OF MIDLEVEL TROUGH AXIS AND ASSOCIATED SFC COLD FRONT HAS SLOWED DOWN IN CURRENT NWP GUIDANCE COMPARED TO 24 HOURS AGO...NOT TOO SURPRISING CONSIDERING MODELS TEND TO EJECT SYSTEMS OUT OF THE FOUR CORNERS REGION TOO QUICKLY. CURRENT THINKING IS THAT WE MAY SEE 2 ROUNDS OF SEVERE WEATHER IN THE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT TIMEFRAME. ELEVATED CONVECTION WILL LIKELY BE ONGOING NORTH OF BAROCLINIC ZONE EARLY WEDNESDAY NIGHT. MORE ORGANIZED CONVECTION LOOKS TO BEGIN OVER EASTERN KANSAS/WESTERN MISSOURI AND SHIFT EASTWARD WITH TIME. SOME MODELS SUGGEST THAT THIS LINE OF CONVECTION WILL PROPAGATE OUT AHEAD OF THE ACTUAL COLD FRONT THROUGH THURSDAY MORNING WITH AN ADDITIONAL ROUND OF SEVERE THUNDERSTORMS MORE CLOSELY TIED TO THE ACTUAL BOUNDARY COMING THROUGH THURSDAY AFTERNOON AND INTO THURSDAY NIGHT. ALL FORMS OF SEVERE WEATHER WILL BE POSSIBLE WITH EITHER ROUND OF CONVECTION...INCLUDING DAMAGING WINDS...LARGE HAIL...AND POSSIBLY TORNADOES. IN ADDITION TO POSSIBLE SEVERE WEATHER...ALSO ADDED MENTION OF HEAVY RAIN IN WX GRIDS DUE TO POSSIBLE TRAINING CONVECTION...TALL/THIN CAPE PROFILES...HIGH K INDICES...AND PWAT VALUES AT OR ABOVE RECORD VALUES FOR MID APRIL. (FRIDAY - MONDAY) MUCH COLDER CONDITIONS ARE STILL ON TAP FOR FRIDAY AS 850-HPA TEMPERATURES PLUNGE TO AROUND -6C AT 1800 UTC FRIDAY. WITH CYCLONIC FLOW ALOFT...LOW STRATUS...AND POSSIBILITY OF LINGERING LIGHT RAIN...I HAVE CONTINUED TO TREND AOB COLDEST MODEL GUIDANCE WITH HIGHS RANGING FROM THE MID 40S TO MID 50S. SFC RIDGE BUILDS IN OVERNIGHT FRIDAY AND INTO SATURDAY PROVIDING RIPE CONDITIONS FOR RADIATIONAL COOLING DUE TO LIGHT WINDS AND LOW DEWPOINTS. A FREEZE APPEARS LIKELY FOR AT LEAST THE NORTHWESTERN THIRD OF THE AREA. IF LOW CLOUDS CLEAR OUT...A HARD FREEZE IS CERTAINLY NOT OUT OF THE QUESTION. MODERATING CONDITIONS ARE IN THE OFFING FOR THE WEEKEND AND INTO NEXT MONDAY. HOWEVER...TEMPERATURES DO LOOK TO STAY BELOW SEASONAL AVERAGES...SOME 5-10 DEGREES BELOW NORMAL. THE WEEKEND LOOKS DRY WITH SUNNY SKIES EXPECTED SATURDAY. CLOUDS WILL INCREASE DURING THE DAY ON SUNDAY AS THE NEXT SYSTEM DIVES IN FROM THE NORTHWEST BRINGING A CHANCE FOR RAIN ON SUNDAY NIGHT AND MONDAY. GOSSELIN && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 537 PM CDT MON APR 15 2013 COLD FRONT WAS LOCATED FROM JUST S OF COU NE TO JUST N OF STL EARLY THIS EVNG. THIS FRONT SHOULD CONTINUE TO SAG SLOWLY SWD TGT WITH THE SFC WIND BECOMING NLY IN THE ST LOUIS METRO AREA. CLOUD HEIGHTS SHOULD LOWER IN THE ST LOUIS METRO AREA AS WELL TGT WITH MVFR AND IFR CONDITIONS ALONG AND JUST BEHIND THE COLD FRONT. A LOT OF UNCERTAINTY WITH COVERAGE AND TIMING OF CONVECTION EXPECTED THIS FORECAST PERIOD. THE BEST COVERAGE SHOULD BE JUST BEHIND THE SFC COLD FRONT WITH THE 850 MB FRONT LAGGING THE SFC BOUNDARY...AND LOW-MID LEVEL WAA...OVERRUNNING EXPECTED OVER THE SFC FRONT. AT LEAST SCATTERED CONVECTION SHOULD REDEVELOP LATER THIS EVNG AND INTO THE OVERNIGHT HOURS JUST BEHIND THE COLD FRONT AS DEPICTED BY SOME OF THE HIGH RESOLUTION MODELS. MOST OF THIS CONVECTION SHOULD SHIFT E OF THE TAF SITES BY EARLY TUE MRNG. MAY LEAVE THE TAFS DRY ON TUE...ALTHOUGH THERE MAY CONTINUE TO BE WIDELY SCATTERED TO SCATTERED ACTIVITY IN THE COU AND ST LOUIS METRO AREAS. NLY SFC WINDS WILL VEER AROUND TO A NELY DIRECTION TUE MRNG. SPECIFICS FOR KSTL...S-SELY SFC WIND SHOULD SHIFT TO A NLY DIRECTION LATE THIS EVNG AFTER FROPA. CIGS WILL DROP INTO THE MVFR CATAGORY THIS EVNG...AND THEN MAINLY IFR LATE TGT. CIGS SHOULD GRADUALLY IMPROVE INTO THE MVFR CATAGORY BY LATE TUE MRNG OR EARLY AFTN. SHOWERS AND THUNDERSTORMS WILL LIKELY REDEVELOP LATER THIS EVNG AND CONTINUE THROUGH MUCH OF THE LATE NGT HOURS. WILL LEAVE THE STL TAF DRY ON TUE...ALTHOUGH THERE MAY STILL BE WIDELY SCATTERED TO SCATTERED ACTIVITY CONTINUING OR REDEVELOPING AGAIN. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 15, 4:00 PM CDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 400 PM CDT MON APR 15 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 400 PM CDT MON APR 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT ACROSS A MAJORITY OF THE AREA. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY ACROSS PARTS OF THE AREA AGAIN ON TUESDAY AND TUESDAY NIGHT. SOME OF THE STORMS ACROSS THE SOUTHERN HALF OF MISSOURI INTO CENTRAL ILLINOIS COULD BE SEVERE LATE TUESDAY AFTERNOON AND TUESDAY NIGHT WITH LARGE HAIL THE PRIMARY THREAT. THUNDERSTORMS REMAIN LIKELY FROM WEDNESDAY THROUGH THURSDAY. ON LATE WEDNESDAY NIGHT AND THURSDAY THERE IS POTENTIAL FOR SIGNIFICANT SEVERE WEATHER...AND POSSIBLY A SEVERE WEATHER OUTBREAK WITH NUMEROUS SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT COULD PERSIST ON THURSDAY NIGHT ACROSS SOUTHEASTERN MISSOURI AND SOUTHERN ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. GOSSELIN
In the hours before
Special weather statement, Apr 15, 10:11 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1011 PM CDT MON APR 15 2013 MOZ048-049-160400- COLE MO-OSAGE MO- 1011 PM CDT MON APR 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OSAGE AND SOUTHERN COLE COUNTIES UNTIL 1100 PM CDT... AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRAZITO...OR 13 MILES SOUTH OF JEFFERSON CITY...MOVING NORTHEAST AT 55 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LINN... ST. THOMAS... WARDSVILLE... TAOS... WESTPHALIA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Special weather statement, Apr 15, 10:26 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1026 PM CDT MON APR 15 2013 MOZ050-160415- CALLAWAY MO- 1026 PM CDT MON APR 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALLAWAY COUNTY UNTIL 1115 PM CDT... AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF FULTON...MOVING NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FULTON... WILLIAMSBURG... SHAMROCK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 5 AM CDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 10:56 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 49 min |
| Apr 15, 11:29 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 46 min |
| Apr 15, 11:59 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 46 min |
| Apr 16, 6:56 AM CDT | River Flood Warning | LSX | Cole | 4 days |
| Apr 16, 9:08 AM CDT | Areal Flood Advisory | LSX | Boone | 6 hr |
| Apr 16, 11:12 AM CDT | River Flood Warning | LSX | Lincoln | 90 days |
| Apr 16, 12:32 PM CDT | River Flood Warning | LSX | Lincoln | 32 hr |
| Apr 16, 2:42 PM CDT | River Flood Warning | LSX | Saint Charles | 36 hr |
| Apr 16, 4:04 PM CDT | River Flood Warning | LSX | Lincoln | 32 days |
| Apr 16, 4:30 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 18 more | 50 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.